# SDR UALA2009093003077

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 45,284 hours, 16,287 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD LOSS, FLT DIVERTED.  FOUND LEAK UNDER PANEL 413AL, B-NUT OR TEE FITTING.  LEAK APPEARS TO COME FROM TEE FITTING ON NR 90 (NEAR ITEM C) OR FROM B-NUT ON TUBE 120.  REPLACED HYD TUBE ASSEMBLY TO THRUST REVERSER HCU.  RAN ENGINE, SERVICED AND BLED HYD SYSTEM.  NO LEAKS NOTED.
